# SDR SWIA2021070959362

- Difficulty date: May 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 927-969 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON STGR (24R) BETWEEN F.S. 927.00 AND 969.00 SEVERAL LOCATIONS AROUND FASTENER BUCKTAILS (MARKED).     (C-CHECK RO 7/7/2021)    STGR 24R BETWEEN FS927.00 TO FS969.00 FOUND TO BE OUT OF LIMITS. REPAIRED STGR 24R BETWEEN FS927.00 TO FS969.00 AND COMPLIED WITH ALL STEPS OF REO 690-53-51-294 REV--, DATED 2021-06-24. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
